Coboundaries in L 0
Annales de l'I.H.P. Probabilités et statistiques, Volume 40 (2004) no. 6, p. 771-778
@article{AIHPB_2004__40_6_771_0,
     author = {Voln\'y, Dalibor and Weiss, Benjamin},
     title = {Coboundaries in ${L}\_{0}^{\infty }$},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {40},
     number = {6},
     year = {2004},
     pages = {771-778},
     doi = {10.1016/j.anihpb.2004.01.004},
     zbl = {1055.60018},
     mrnumber = {2096218},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2004__40_6_771_0}
}
Volný, Dalibor; Weiss, Benjamin. Coboundaries in ${L}_{0}^{\infty }$. Annales de l'I.H.P. Probabilités et statistiques, Volume 40 (2004) no. 6, pp. 771-778. doi : 10.1016/j.anihpb.2004.01.004. http://www.numdam.org/item/AIHPB_2004__40_6_771_0/

[1] A. Alpern, Generic properties of measure preserving homeomorphisms, in: Ergodic Theory, Lecture Notes in Mathematics, vol. 729, 1979, pp. 16-27. | MR 550406 | Zbl 0439.28012

[2] A. Alpern, Return times and conjugates of an antiperiodic transformation, Ergodic Theory Dynam. Syst. 1 (1981) 135-143. | MR 661814 | Zbl 0496.28014

[3] A. Alpern, V.S. Prasad, Typical Dynamics of Volume Preserving Homeomorphisms, Cambridge Univ. Press, Cambridge, 2000. | MR 1826331 | Zbl 0970.37001

[4] K. Azuma, Weighted sums of certain dependent random variables, Tôhoku Math. J. 19 (1967) 357-367. | MR 221571 | Zbl 0178.21103

[5] S.J. Eigen, V.S. Prasad, Multiple Rokhlin Tower Theorem: A simple proof, New York J. Math. 3A (1997) 11-14. | MR 1604573 | Zbl 0894.28009

[6] A. Katok, Constructions in ergodic theory, in preparation.

[7] A.V. Kočergin, On the homology of functions over dynamical systems, Soviet Math. Dokl. 17 (1976) 1637-1641, (in Russian). | MR 430211 | Zbl 0414.28024

[8] A.V. Kočergin, On the homology of functions over dynamical systems, Dokl. Akad. Nauk SSSR 231 (1976), (in English). | MR 430211 | Zbl 0414.28024

[9] E. Lesigne, D. Volný, Large deviations for generic stationary processes, Coll. Math. 84/85 (2000) 75-82. | MR 1778841 | Zbl 0973.28014

[10] W. Parry, Topics in Ergodic Theory, Cambridge Tracts in Mathematics, vol. 75, Cambridge Univ. Press, Cambridge, 1981. | MR 614142 | Zbl 0449.28016